Hello all. Had an ablation for AVNRT, SVT 2 years ago and it worked perfectly. However, I have had an increase in PVCs - bigeminal, trigeminal, couplets, the works. Mornings are always the worst. It seems to change patterns often, now I have a new twist:
Lately I get what I think is ?bigeminal? - Beat/pause/beat/pause to the point that my pulse rate drops to 35-40. I can get this for about 10-15 seconds then it goes back to normal @60BPM, and this pattern will repeat several times. To say the least, I feel light headed and weak.
This is in contrast to my 100BPM while sitting down, quite a swing in symptoms. Anyone have insight on how dangerous it is to drop to 40BPM so often? I'm always afraid it will just stop........dead.
Just for the record, I'm not on any meds at all. Beta Blockers not good for me since I have low blood pressure.
I don't know that there is any set rate for what is good and what isn't. If you are passing out or have severe chest pain then that is not good. If you feel fine despite the odd beats then there is likely nothing to worry about. However, if this a new symptom it is always best to consult a doctor to get a professional diagnosis. To be honest, just by you describing it no one can say for certain it is pvcs and not something else like avnode block so if this persists I would definitely make an appointment to get checked out. I know for me my pvcs are worse when I have stomach issues so if you have any that are unresolved or have gotten worse taking care of the stomach may help alleviate the amount of pvcs you are having. Take care.
Our heart rate does slow down over night. Being that you are normal at 60, which can be typical for an active male, it's not too surprising that the beat is going into the 40s but it sounds like it is causing you to not feel well and if that is the case really, just go and see your doctor. I really don't think it is going to stop but why spend time fretting and worrying. Go get checked out and proceed from there. Hang in there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.